American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 135 found      Go to page: 1 2 3 4 5

[91] Phillip Dibrell and James T. Campbell. Hyponormal powers of composition operators . Proc. Amer. Math. Soc. 102 (1988) 914-918. MR 934867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Don Hadwin and Eric Nordgren. Extensions of the Berger-Shaw theorem . Proc. Amer. Math. Soc. 102 (1988) 517-525. MR 928971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Wacław Szymański. Dilations and subnormality . Proc. Amer. Math. Soc. 101 (1987) 251-259. MR 902537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Wei Bang Gong. A simple proof of an extension of the Fuglede-Putnam theorem . Proc. Amer. Math. Soc. 100 (1987) 599-600. MR 891172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Muneo Chō. On a question of N. Salinas . Proc. Amer. Math. Soc. 98 (1986) 94-96. MR 848883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Bhushan L. Wadhwa. Spectral cutting for a class of subnormal operators . Proc. Amer. Math. Soc. 97 (1986) 281-285. MR 835881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Mary Embry-Wardrop and Richard J. Fleming. Jointly quasinormal isometries . Proc. Amer. Math. Soc. 97 (1986) 463-464. MR 840630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Marc Raphael. A structure theorem for the commutant of a class of cyclic subnormal operators . Proc. Amer. Math. Soc. 96 (1986) 318-322. MR 818465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] James E. Thomson. Invariant subspaces for algebras of subnormal operators . Proc. Amer. Math. Soc. 96 (1986) 462-464. MR 822440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Takashi Yoshino. Remark on the generalized Putnam-Fuglede theorem . Proc. Amer. Math. Soc. 95 (1985) 571-572. MR 810165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Marc Raphael. Quasisimilar operators in the commutant of a cyclic subnormal operator . Proc. Amer. Math. Soc. 94 (1985) 265-268. MR 784176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Mihai Putinar. Spectral inclusion for subnormal $n$-tuples . Proc. Amer. Math. Soc. 90 (1984) 405-406. MR 728357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Ridgley Lange. Essentially subnormal operators and $K$-spectral sets . Proc. Amer. Math. Soc. 88 (1983) 449-453. MR 699412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Fuad Kittaneh. On generalized Fuglede-Putnam theorems of Hilbert-Schmidt type . Proc. Amer. Math. Soc. 88 (1983) 293-298. MR 695261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] William E. Kaufman. Closed operators and pure contractions in Hilbert space . Proc. Amer. Math. Soc. 87 (1983) 83-87. MR 677237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] F. H. Szafraniec. Subnormals in $C\sp{\ast} $-algebras . Proc. Amer. Math. Soc. 84 (1982) 533-534. MR 643743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] R. L. Moore, D. D. Rogers and T. T. Trent. A note on intertwining $M$-hyponormal operators . Proc. Amer. Math. Soc. 83 (1981) 514-516. MR 627681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Raul E. Curto. Spectral inclusion for doubly commuting subnormal $n$-tuples . Proc. Amer. Math. Soc. 83 (1981) 730-734. MR 630045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Takayuki Furuta. An extension of the Fuglede-Putnam theorem to subnormal operators using a Hilbert-Schmidt norm inequality . Proc. Amer. Math. Soc. 81 (1981) 240-242. MR 593465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Richard Bouldin. Best approximation of a normal operator in the Schatten $p$-norm . Proc. Amer. Math. Soc. 80 (1980) 277-282. MR 577759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Bhushan L. Wadhwa. On operator ranges . Proc. Amer. Math. Soc. 80 (1980) 653-654. MR 587947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Takayuki Furuta. Normality can be relaxed in the asymptotic Fuglede-Putnam theorem . Proc. Amer. Math. Soc. 79 (1980) 593-596. MR 572310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] L. R. Williams. Equality of essential spectra of certain quasisimilar seminormal operators . Proc. Amer. Math. Soc. 78 (1980) 203-209. MR 550494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Takayuki Furuta. On relaxation of normality in the Fuglede-Putnam theorem . Proc. Amer. Math. Soc. 77 (1979) 324-328. MR 545590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Che Kao Fong and Vasile I. Istrăţescu. Some characterizations of Hermitian operators and related classes of operators. I . Proc. Amer. Math. Soc. 76 (1979) 107-112. MR 534398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] William W. Hastings. A construction of Hilbert spaces of analytic functions . Proc. Amer. Math. Soc. 74 (1979) 295-298. MR 524303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Kevin F. Clancey. On the local spectra of seminormal operators . Proc. Amer. Math. Soc. 72 (1978) 473-479. MR 509237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] S. K. Berberian. Extensions of a theorem of Fuglede and Putnam . Proc. Amer. Math. Soc. 71 (1978) 113-114. MR 0487554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] John W. Bunce. A universal diagram property of minimal normal extensions . Proc. Amer. Math. Soc. 69 (1978) 103-108. MR 0482331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Arthur Lubin. A subnormal semigroup without normal extension . Proc. Amer. Math. Soc. 68 (1978) 176-178. MR 0500264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 135 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia